# SDR REXA2022111102512

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Bs 661-693 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FROM FS 661+16 AND 693.00 IS CORRODED.  REPLACED SEAT TRACK LOCATED AT LBL 9 BETWEEN FS 661+16 TO FS 693.00 IAW CRJ 900 AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
